Transversally pseudoconvex semiholomorphic foliations

  • Samuele Mongodi

    Università di Roma 'Tor Vergata', Italy
  • Giuseppe Tomassini

    Scuola Normale Superiore, Pisa, Italy


A semiholomorphic foliations of type (n, d) is a differentiable real manifold of dimension , foliated by complex leaves of complex dimension . The aim of the present note is to outline some results obtained in studying such spaces along the lines of the classical theory of complex spaces. Complete proofs will appear elsewhere.

Cite this article

Samuele Mongodi, Giuseppe Tomassini, Transversally pseudoconvex semiholomorphic foliations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 26 (2015), no. 1, pp. 23–36

DOI 10.4171/RLM/689